# SDR 95ZZZX3332

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303PD
- Make and model: Bell 206B
- Aircraft serial: 4319
- Engine: Allsn 250C20
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 524919
- Condition: Leaking
- Location: Eng Gearbox
- Part time: 472 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING.  REMOVED AND REPLACED WITH NEW P/N SEAL.
